Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 156, NWS Goodland, KS

July 2, 2011Thomas County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Jul 2, 2011, 8:53 PM CDT for Thomas County, Kansas. It was in force for 36 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 2, 2011, 8:53 PM CDT (01:53 UTC)
Expired
Jul 2, 2011, 9:29 PM CDT
In force
36 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Thomas County, KS

The radar

The Goodland radar (KGLD), 56 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 2, 8:55 PM CDTHAIL 0.754 W Colby, KS
Jul 2, 9:35 PM CDTTSTM WND GST 705 E Oakley, KSSEMI BLOWN OFF INTERSTATE 70 AT LOCATION. FIREFIGHTERS ESTIMATED WIND SPEEDS BETWEEN 60 AND 70 MPH. 1.70 INCHES OF RAINFALL WAS ALSO MEASURED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 2, 4:20 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 1.9 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2011-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 920 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2011-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
920 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
2294 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-51 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
-1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

806 
WUUS53 KGLD 030153
SVRGLD
KSC193-030245-
/O.NEW.KGLD.SV.W.0156.110703T0153Z-110703T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
853 PM CDT SAT JUL 2 2011

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  THOMAS COUNTY IN NORTHWEST KANSAS...

* UNTIL 945 PM CDT

* AT 851 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF DOLLAR SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF LEVANT TO
  COLBY TO 6 MILES NORTHWEST OF OAKLEY...AND MOVING EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MINGO...COLBY...HALFORD AND GEM.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 45 AND 75.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 153 AND 174.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3952 10135 3957 10109 3957 10103 3942 10082
      3913 10073 3913 10101
TIME...MOT...LOC 0153Z 256DEG 12KT 3951 10128 3934 10110
          3918 10094
WIND...HAIL 60MPH 1.25IN
$$

FOLTZ
2 follow-up statements
068 
WWUS53 KGLD 030212
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
812 PM MDT SAT JUL 2 2011

KSC193-030245-
/O.CON.KGLD.SV.W.0156.000000T0000Z-110703T0245Z/
THOMAS KS-
912 PM CDT SAT JUL 2 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN THOMAS
COUNTY UNTIL 945 PM CDT...

AT 909 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTH OF LEVANT TO COLBY
TO 5 MILES NORTHWEST OF OAKLEY...AND WAS MOVING EAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  HALFORD AND GEM.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 50 AND 75.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 153 AND 174.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3914 10096 3954 10125 3957 10111 3957 10103
      3942 10083 3913 10074
TIME...MOT...LOC 0213Z 256DEG 12KT 3952 10112 3936 10098
          3920 10089
WIND...HAIL 60MPH 1.00IN
$$

FOLTZ
467 
WWUS53 KGLD 030229
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
829 PM MDT SAT JUL 2 2011

KSC193-030239-
/O.CAN.KGLD.SV.W.0156.000000T0000Z-110703T0245Z/
THOMAS KS-
929 PM CDT SAT JUL 2 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN THOMAS COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY...HOWEVER WIND GUSTS OF UP TO 50 MPH AND HEAVY RAIN ARE 
STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 3914 10096 3954 10125 3957 10111 3957 10103
      3942 10083 3913 10074
TIME...MOT...LOC 0229Z 256DEG 12KT 3953 10105 3937 10091
          3921 10082
$$

FOLTZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 5:38 PM CDT, 3 hours 15 minutes earlier.

Area forecast discussion, Jul 2, 5:38 PM CDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
438 PM MDT SAT JUL 2 2011

.DISCUSSION...
222 PM MDT SAT JUL 2 2011

LATEST 20Z SURFACE CHART PLACES LOW PRESSURE OVER
SOUTHEAST COLORADO WITH A WARM FRONT DRAPED FROM SOUTHERN YUMA
COUNTY CO SOUTHEAST TOWARD GOVE COUNTY KS. RADAR CONTINUES TO DETECT
SHOWERS AND STORMS OVER THE NORTHEAST FA. THE REST OF THE FA REMAINS
CAPPED. LIGHTNING DETECTION SHOWS RECENT TRENDS OF CONVECTION
INITIATING OVER SOUTHEAST COLORADO. WATER VAPOR SHOWS NEXT SHORTWAVE
MOVING ACROSS SOUTHERN WYOMING.

UPPER FLOW WILL BE WESTERLY TONIGHT OVER NORTHWEST KANSAS UNTIL THE
RIDGE AMPLIFIES SUNDAY/SUNDAY NIGHT PUTTING THE REGION IN NORTHERLY
FLOW. THE RIDGE BECOMES CENTERED OVER COLORADO MONDAY/MONDAY NIGHT
AND REMAINS THROUGH TUESDAY NIGHT.

SURFACE HIGH PRESSURE WILL CONTINUE OVER THE CENTRAL PLAINS
TONIGHT. WEAK LOW PRESSURE WILL MOVE INTO COLORADO ON SUNDAY AND
MONDAY. A COLD FRONT WILL PUSH SOUTH ACROSS NORTHWEST KANSAS TUESDAY
WITH HIGH PRESSURE BUILDING IN TUESDAY NIGHT.

FOR TONIGHT A SHORTWAVE COMES THROUGH WESTERLY FLOW. THE SHORTWAVE
CURRENTLY OVER SOUTHERN WY WILL MOVE EAST TRIGGERING STORMS OVER THE
FA. EXPECT STORMS TO FIRE ALONG WARM FRONT SHOWING UP ON 20Z SURFACE
CHART. STORM COVERAGE SHOULD DEVELOP SOUTHWARD THROUGH THE NIGHT AS
THE WARM FRONT RETREATS. CAPE WILL RANGE FROM 1000 TO 2000 J/KG AND
SHEAR AROUND 30 M/S WILL FAVOR THE NORTHWEST FA FOR SEVERE THREAT
THIS EVENING.  SUBSIDENCE, LACK OF MOISTURE AND WARMING H7
TEMPERATURES TO 16 C WILL MAKE IT DIFFICULT FOR THUNDERSTORMS TO
DEVELOP SUNDAY AFTERNOON AND EVENING SO WILL REMOVE POPS FOR THOSE
PERIODS. WARM H7 TEMPERATURES CONTINUE TO DOMINATE THE FA
MONDAY/MONDAY NIGHT. SUBSIDENCE IS ALSO INDICATED SO WILL KEEP POPS
NIL THROUGH THESE PERIODS. THE NAM SHOWS A FRONT MOVING SOUTH INTO
THE NORTHERN FA TUESDAY AFTERNOON AND ACROSS THE ENTIRE FA TUESDAY
NIGHT. THERE IS GOOD FORCING WITH THE FRONT BUT MOISTURE IS LIMITED
SO WILL HOLD POPS TO SLIGHT CHANCE.

850 TEMPERATURES INDICATE VERY WARM TEMPERATURES SUNDAY AND MONDAY
AND THEN COOLER TUESDAY BEHIND THE FRONT. MIN TEMPERATURES WILL
RANGE FROM THE MID AND UPPER 60S. MAX TEMPERATURES WILL RANGE FROM
95 TO 100 SUNDAY AND MONDAY AND THEN COOL TO THE LOW AND MID 90S
TUESDAY.

IN THE EXTENDED...THE FIRST TWO DAYS OF THIS PART OF THE FORECAST
ARE ACTIVE WITH SHORTWAVES COMING AROUND THE RIDGE OVER THE SOUTHERN
ROCKIES. THE RIDGE AMPLIFIES FRIDAY AND SATURDAY AND AS IT DOES VERY
WARM H7 TEMPERATURES MOVE EAST OF THE CENTRAL ROCKIES. PLAN TO
CONTINUE SLIGHT CHANCE POPS FOR THUNDERSTORMS WEDNESDAY AND
THURSDAY. CAPPING WILL INHIBIT THUNDERSTORM ACTIVITY AND THE THE
SHORTWAVE TRACK WILL BE SHUNTED NORTHWARD AS THE RIDGE AMPLIFIES.
POPS WILL BE NIL FRIDAY THROUGH SATURDAY. MAX TEMPERATURES WILL
RANGE FROM 85 TO 90 WEDNESDAY/THURSDAY AND THEN WARM FROM THE UPPER
80S TO THE LOWER 90S FRIDAY/SATURDAY.  MIN TEMPERATURES WILL RANGE
FROM THE MID TO UPPER 60S.

FS
&&

.AVIATION...
438 PM MDT SAT JUL 2 2011

FOR THE 00Z TAFS...SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE
REGION PRIMARILY IN THE EVENING. AS STORMS MOVE EASTWARD FROM
COLORADO...THERE IS A BETTER CHANCE FOR STORMS IN THE VICINTY OF
KGLD COMPARED TO KMCK. THE CAP IS STRONGER NEAR KMCK DUE TO STORMS
NEAR THE TERMINAL EARLIER IN THE DAY. AFTER MIDNIGHT...THERE IS A
POSSIBILITY FOR SUB-VFR CONDITIONS AT KMCK GIVEN THE RECENT
RAINFALL...THOUGH GFS AND RUC MODEL SOUNDINGS SUGGEST THAT THE
TERMINAL COULD REMAIN VFR. CONDITIONS AT KMCK WILL IMPROVE AS MIXING
INCREASES DURING THE MORNING HOURS.

CJS
&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
NE...NONE.
CO...NONE.
&&
Hazardous weather outlook, Jul 2, 11:55 AM CDT, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1055 AM MDT SAT JUL 2 2011

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-031200-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1055 AM MDT SAT JUL 2 2011 /1155 AM CDT SAT JUL 2 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL CONTINUE OR DEVELOP THROUGH THE EARLY
AFTERNOON...ROUGHLY ALONG AND NORTH OF A LINE FROM HILL CITY TO
TRENTON...BEFORE MOVING OUT OF THE AREA. THESE STORMS ARE NOT
EXPECTED TO BECOME SEVERE.

AFTER A SHORT PERIOD WITH NO PRECIPITATION...NEW THUNDERSTORMS
WILL DEVELOP LATER THIS AFTERNOON ROUGHLY ALONG AND WEST OF A LINE
FROM GOVE TO WRAY. THESE STORMS WILL THEN MOVE ACROSS THE REST OF
THE AREA THROUGH THE OVERNIGHT HOURS. SOME OF THESE STORMS COULD
BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES.
LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED THUNDERSTORMS WILL DEVELOP SUNDAY AFTERNOON AND EVENING.
AT THIS TIME...SEVERE THUNDERSTORMS ARE NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON INTO TONIGHT.

BULLER

In the hours before

Local storm report, Jul 2, 8:07 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
707 PM MDT SAT JUL 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     HAIL             3 S ABARR               39.81N 102.72W
07/02/2011  E1.75 INCH       YUMA               CO   STORM CHASER

&&

CJS
Local storm report, Jul 2, 8:09 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
709 PM MDT SAT JUL 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     TSTM WND GST     13 NW ST. FRANCIS       39.90N 101.97W
07/02/2011  E65 MPH          CHEYENNE           KS   TRAINED SPOTTER

&&

CJS
Special weather statement, Jul 2, 8:28 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
728 PM MDT SAT JUL 2 2011

KSZ013-030200-
SHERMAN-
728 PM MDT SAT JUL 2 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SHERMAN COUNTY IN NORTHWEST KANSAS...

AT 723 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GOODLAND...MOVING NORTHEAST AT 20 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM. THIS STORM WILL ALSO PRODUCE TORRENTIAL RAINFALL WHICH
WILL CAUSE SIGNIFICANTLY REDUCED VISIBILITIES.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3957 10152 3936 10140 3924 10182 3941 10192
TIME...MOT...LOC 0128Z 246DEG 17KT 3936 10176

FOLTZ
Local storm report, Jul 2, 8:30 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
730 PM MDT SAT JUL 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     HEAVY RAIN       3 NW GOODLAND           39.38N 101.75W
07/02/2011  M1.50 INCH       SHERMAN            KS   TRAINED SPOTTER

&&

CJS
Local storm report, Jul 2, 8:35 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GOODLAND KS
735 PM MDT SAT JUL 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     HEAVY RAIN       3 NW GOODLAND           39.38N 101.75W
07/02/2011  M1.50 INCH       SHERMAN            KS   TRAINED SPOTTER

            WITHIN THE LAST 30 MINUTES

&&

CJS
Local storm report, Jul 2, 8:42 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
742 PM MDT SAT JUL 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND GST     12 N WHEELER            39.93N 101.71W
07/02/2011  E70 MPH          CHEYENNE           KS   TRAINED SPOTTER

&&

CJS

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 7:13 PM CDTSevere Thunderstorm WarningGLDWallace32 min
Jul 2, 7:38 PM CDTSevere Thunderstorm WarningGLDCheyenne37 min
Jul 2, 8:09 PM CDTSevere Thunderstorm WarningGLDCheyenne51 min
Jul 2, 8:24 PM CDTSevere Thunderstorm WarningGLDCheyenne66 min
Jul 2, 8:28 PM CDTSpecial Weather StatementGLDSherman32 min
Jul 2, 8:31 PM CDTFlash Flood WarningGLDSherman3 hr
Jul 2, 8:44 PM CDTFlash Flood WarningGLDCheyenne4 hr
Jul 2, 8:59 PM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins46 min
Jul 2, 9:20 PM CDTSevere Thunderstorm WarningGLDGove, Logan, Sheridan, Thomas55 min
Jul 2, 9:55 PM CDTSevere Thunderstorm WarningGLDDecatur, Rawlins21 min
Jul 2, 10:25 PM CDTSevere Thunderstorm WarningGLDDecatur, Norton50 min
Jul 2, 10:35 PM CDTTornado WarningGLDDecatur, Norton16 min
Jul 2, 10:55 PM CDTSevere Thunderstorm WarningGLDDecatur, Graham, Norton, Sheridan65 min
Jul 2, 11:05 PM CDTHigh Wind WarningGLDCheyenne, Rawlins98 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.